# SDR AALA20040471

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY SEAT LIGHTS BETWEEN SEATS 1G AND 5G INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY 110WL2 FOR EMERGENCY SEAT LIGHTS BETWEEN SEATS 1G AND 5G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
